See Alike in...

Alike App

Browser

Tawni

785d

Hi, my name is Tawni, been dealing with chronic migraines, depression and anxiety since I was a kid, and have been having some interesting affects when it comes to my Topamax and Sumatriptan and was wondering if anyone else was having the same reactions. Also wanted to talk about having chronic migraine's have changed your life/work?

Top reply
    • rjl2tx

      781d

      Topamax did the same to me. I fumbled with words, and my confusion-sometimes things that just happened-was horrible. My mom was on the med for seizures, after the experiences I was having I asked her to see if there was something else she could be on—she had similar issues with the med as well. We are both doing better with the switch. No more um or uh when trying to figure out what word was I thinking of.

    • rjl2tx

      781d

      Topamax did the same to me. I fumbled with words, and my confusion-sometimes things that just happened-was horrible. My mom was on the med for seizures, after the experiences I was having I asked her to see if there was something else she could be on—she had similar issues with the med as well. We are both doing better with the switch. No more um or uh when trying to figure out what word was I thinking of.

    • rjl2tx

      784d

      It doesn’t sound like the meds are making you sick. Be brave and know you are not alone. I get continuous migraines and talking to a neurologist finally helped. Learned from them that most times PCPs can only give certain meds but if you actually talk with certain doctors can you get the help you need. I was on Topamax for over a year, and after further looking found it wasn’t the right medication for me. Talk to your doctor and see if there are meds out there that may have less side effects that might reduce the migraines.

    • Iz684

      784d

      I was on topamax for awhile and it only would make me dizzy every now and then but it wasn’t a medicine that worked for me. I’m sorry, I hope you get that figured out :/

    • LadyBlkny

      784d

      @Tawni Is it the Topemax that gives you the numb face or the migraine itself? My worst migraines will numb my face. If your Sumatriptan gives you the body aches though, I would definitely put my foot down with my doctor. Tell them the side effects are NOT worth the relief. I am SO sorry you're going through that!

    • LadyBlkny

      785d

      As far as chronic migraines go, I get mine at least 1X a week. I have to plan to lose a day on a somewhat unpredictable basis.

    • LadyBlkny

      785d

      What kind of effects are you having from the Sumatriptan and the Topemax? I've been on the same combo for a number of years myself.

      • Tawni

        785d

        @LadyBlkny with the topamax I get a numb face and if I'm even in the shade for 20 minutes bad sun reaction. And with the Sumatriptan whenever I take it my whole body aches like it hurts to even drink, it helps so I stay on it but I really have to be having a bad one to be willing to take the med. Do you have any of those reactions?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion